# SDR CA110516016

- Difficulty date: May 9, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Engine: Pwa PT6A64
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gasket
- Condition: Leaking
- Location: Engine Oil Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) OIL LEAK 5 MILES OUT, THE ENGINE HAD A MAJOR OIL LOSS. THE PILOT ELECTED TO RETURN TO THE DEPARTURE AIRPORT WITHOUT SHUTTING THE ENGINE DOWN.  AN UNEVENTFUL LANDING WAS MADE. GROUND INSP FOUND NO OIL LEFT IN THE ENGINE. THE PROBLEM WAS TRACED BACK TO A LEAK FROM THE OVERSPEED GOVERNOR PAD GASKET. THE GASKET WILL BE RETURNED TO SERVICE INVESTIGATION FOR EXAMINATION AND THE ENGINE WILL LIKELY BE REMOVED AND SENT FOR REPAIRS.
